Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    How to Raise My Testosterone and my Libido!! Please Help!!
    avatar
    Anon_56036 posted:
    I have Low-T but can't afford to get those exepensive injections every week. I also have no sex life!!

    I'm 30 years old and married to a gorgeous woman, I should be having sex more than once a month.

    Any/all help is appreciated.

    Thanks,
    Reply
     
    avatar
    1nt3rnalc0mbu5t1on responded:
    I am the same age as you are and even though i havent had my T levels checked, based off of my symptoms im pretty sure i have low T as well...it sucks. I came across an article in a mens fitness magazine, that showed a study where Vitamin D was shown to help raise Testosterone markers when taken for 6 months. Their recommended dosage was 3000 IU a day. But like anything else, consult your Doctor. I started to take vitamin D about a month ago, i havent really noticed any changes as of yet.
     
    avatar
    mintjulip3 replied to 1nt3rnalc0mbu5t1on's response:
    I can relate to your problem with low T. I have the same problem and basicly feel sexual dead! l use a topical testerone daily and it seems to help but I still don't get and actually honey like i use to when I was younger. I'm just 59 years old and far from being at the end of my sexual life but it feels like I am at the end of the road. I don't know if the shots work better or not. I am about ready to investigate the injections you can give to your penis and make you rock hard in minutes. I have numereous medcial problems and I'm sure that is a factor in my lack of desire. I want to Make love and think of it often but don't have the physical desire to go with the mind part of it.It's really frustrating and i know you can relate.
     
    avatar
    coolman101 responded:
    Hi,
    Im 46 and have suffered from lot t, diabetes and chronic back pain for years. I take several different medications which also interfere with my libido.

    I started taking tst. shots about 18 months ago and they have been very helpful, not just in my sexual performance, but also how I feel overall. It does take a while for the shots to build up in your body before you begin to feel any difference. For me it was about 3 months of getting a shot every two weeks.

    I now have a much stronger sex drive, and my sex life is much better. I do still have some problems with ED, but it usually goes away once my g/f starts arousing me. My avg sexual activity is 6-10 X a week, depending on schedules, so I would definately be trying to increase the intimate parts of your relationship with your wife.


    Spotlight: Member Stories

    email lrysport@gmail.com like to hear other stories

    Helpful Tips

    being gay,bi,straight,lesbian,transgender
    if it makes you happy to be gblst, who cares what others think! More
    Was this Helpful?
    2 of 12 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.